MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
Journal Article
Guzzetti D. Inverse Problem and Monodromy Data for Three-Dimensional Frobenius Manifolds. Mathematical Physics, Analysis and Geometry 4: 245–291, 2001. 2001 .
Guzzetti D. Inverse problem for Semisimple Frobenius Manifolds Monodromy Data and the Painlevé VI Equation. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1557
Cotti G, Dubrovin B, Guzzetti D. Isomonodromy deformations at an irregular singularity with coalescing eigenvalues. Duke Math. J. [Internet]. 2019 ;168:967–1108. Available from: https://doi.org/10.1215/00127094-2018-0059
Claeys T, Grava T. The KdV hierarchy: universality and a Painleve transcendent. International Mathematics Research Notices, vol. 22 (2012) , page 5063-5099 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6921
Boscain U, Chambrion T, Gauthier J-P. On the K+P problem for a three-level quantum system: optimality implies resonance. J.Dynam. Control Systems 8 (2002),no.4, 547 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1601
Bertola M, Gouthier D. Lie triple systems and warped products. Rend. Mat. Appl. (7). 2001 ;21:275–293.
Boscain U, Charlot G, Ghezzi R, Sigalotti M. Lipschitz Classification of Almost-Riemannian Distances on Compact Oriented Surfaces. Journal of Geometric Analysis [Internet]. 2013 ;23:438–455. Available from: https://doi.org/10.1007/s12220-011-9262-4
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
DeSimone A, Gidoni P, Noselli G. Liquid crystal elastomer strips as soft crawlers. Journal of the Mechanics and Physics of Solids [Internet]. 2015 ;84:254 - 272. Available from: http://www.sciencedirect.com/science/article/pii/S0022509615300430
Hess M, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://arxiv.org/abs/1807.08851
Guzzetti D. On the Logarithmic Asymptotics of the Sixth Painleve\' Equation (Summer 2007). J.Phys.A: Math.Theor. 41,(2008), 205201-205247 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6521
Dabrowski L, Godlinski M, Piacitelli G. Lorentz Covariant k-Minkowski Spacetime. Phys. Rev. D 81 (2010) 125024 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3829
Guzzetti D. Matching Procedure for the Sixth Painlevé Equation (May 2006). Journal of Physics A: Mathematical and General, Volume 39, Issue 39, 29 September 2006, Article numberS02, Pages 11973-12031 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/6524
Bruzzo U, Grana-Otero B. Metrics on semistable and numerically effective Higgs bundles. J. Reine Angew. Math. 612 (2007) 59-79 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1840
Abenda S, Grava T. Modulation of the Camassa-Holm equation and reciprocal transformations. Ann. Inst. Fourier (Grenoble) 55 (2005) 1803-1834 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2305
Mola A, Ghommem M, Hajj MR. Multi-physics modelling and sensitivity analysis of olympic rowing boat dynamics. Sports Engineering [Internet]. 2011 ;14:85–94. Available from: https://doi.org/10.1007/s12283-011-0075-2
Fonda A, Garrione M. Nonlinear resonance: a comparison between Landesman-Lazer and Ahmad-Lazer-Paul conditions. Advanced Nonlinear Studies. 2011 ;11:391–404.
Gursky M, Malchiodi A. Non-uniqueness results for critical metrics of regularized determinants in four dimensions. Communications in Mathematical Physics, Volume 315, Issue 1, September 2012, Pages 1-37 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6559
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Gigli N, Rigoni C. A Note About the Strong Maximum Principle on RCD Spaces. Canadian Mathematical Bulletin. 2019 ;62:259–266.
Grava T, Klein C. Numerical study of a multiscale expansion of the Korteweg-de Vries equation and Painlevé-II equation. Proc. R. Soc. A 464 (2008) 733-757 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2592
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Grava T, Klein C, Pitton G. Numerical study of the Kadomtsev-Petviashvili equation and dispersive shock waves. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;474:20170458. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2017.0458
Grava T, Klein C. Numerical study of the small dispersion limit of the Korteweg-de Vries equation and asymptotic solutions. Physica D 241, nr. 23-24 (2012): 2246-2264. 2012 .
Bressan A, Goatin P. Oleinik type estimates and uniqueness for n x n conservation laws. J. Differential Equations 156 (1999), no. 1, 26--49 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3375

Pages

Sign in